Research Repository

Robust finite-time fuzzy H∞ control for uncertain time-delay systems with stochastic jumps

Zhang, Y, Shi, Peng, Kiong Nguang, S, Karimi, HR and Agarwal, RK (2014) Robust finite-time fuzzy H∞ control for uncertain time-delay systems with stochastic jumps. Journal of the Franklin Institute, 351 (8). 4211 - 4229. ISSN 0016-0032

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: fuzzy logic control; Markovian jump system; complex nonlinear system; fuzzy logic theory; linear matrix inequality; LMI
Subjects: Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 15 Mar 2016 22:48
Last Modified: 17 Sep 2019 00:27
URI: http://vuir.vu.edu.au/id/eprint/30155
DOI: https://doi.org/10.1016/j.jfranklin.2014.04.004
ePrint Statistics: View download statistics for this item
Citations in Scopus: 37 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar